Alert archive / California / Wind Advisories in 2014
Wind Advisory 12, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Oct 24, 2014, 12:57 PM PDT. It took effect at Oct 25, 2014, 3:04 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2014, 12:57 PM PDT (19:57 UTC)
- In effect from
- Oct 25, 2014, 3:04 AM PDT
- Expired
- Oct 25, 2014, 8:58 PM PDT
- In force
- 18 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
126 WWUS76 KSTO 241957 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1257 PM PDT FRI OCT 24 2014 ...STRONG SOUTHERLY WINDS IN THE SACRAMENTO VALLEY SATURDAY... .AN APPROACHING COLD FRONT WILL CAUSE STRONG SOUTHERLY WINDS IN MUCH OF THE SACRAMENTO VALLEY TOMORROW. STRONGEST WINDS WILL BE BETWEEN THE SACRAMENTO METRO REGION NORTHWARD TO REDDING INCLUDING THE INTERSTATE 5 CORRIDOR. WINDS WILL BEGIN TO STRENGTHEN EARLY SATURDAY MORNING AND ARE FORECAST TO LESSEN IN THE EVENING. CAZ015>017-251330- /O.NEW.KSTO.WI.Y.0012.141025T1200Z-141026T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO 1257 PM PDT FRI OCT 24 2014 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM PDT SATURDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: 5 AM TO 8 PM PDT * LOCATIONS INCLUDE: SACRAMENTO...CHICO...REDDING...INTERSTATE 5. * IMPACTS: RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS INCLUDING HOLIDAY DECORATIONS. DOWNED LIMBS ARE POSSIBLE. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
4 follow-up statements
467 WWUS76 KSTO 251004 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 304 AM PDT SAT OCT 25 2014 ...STRONG SOUTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA TODAY... .AN APPROACHING COLD FRONT WILL CAUSE STRONG SOUTHERLY WINDS IN MUCH OF THE SACRAMENTO VALLEY TODAY. STRONGEST WINDS WILL BE OVER MOUNTAINOUS TERRAIN, WHILE THE STRONGEST VALLEY WINDS WILL BE BETWEEN IN THE SACRAMENTO VALLEY. WINDS WILL BEGIN TO STRENGTHEN NEAR SUNRISE AND WEAKEN IN THE EVENING. CAZ013-014-063-064-066-068-069-251815- /O.EXB.KSTO.WI.Y.0012.141025T1004Z-141026T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...BURNEY...ALDER SPRINGS...LAKEPORT... PARADISE...CHESTER...QUINCY...BLUE CANYON 304 AM PDT SAT OCT 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS 50 TO 80 MPH. * TIMING: THROUGH 8 PM PDT TONIGHT. * LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON...BURNEY... LAKEPORT...ALDER SPRINGS...PARADISE. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES, LIMBS, OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ018-251815- /O.EXA.KSTO.WI.Y.0012.141025T1200Z-141026T0300Z/ CARQUINEZ STRAIT AND DELTA- 304 AM PDT SAT OCT 25 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING: 5 AM TO 8 PM PDT * LOCATIONS INCLUDE: TRAVIS AIR FORCE BASE AND THE WESTERN DELTA. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES, LIMBS, OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015>017-251815- /O.CON.KSTO.WI.Y.0012.141025T1200Z-141026T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO 304 AM PDT SAT OCT 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH. * TIMING: 5 AM TO 8 PM PDT * LOCATIONS INCLUDE: SACRAMENTO VALLEY. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES, LIMBS, OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
684 WWUS76 KSTO 251134 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 434 AM PDT SAT OCT 25 2014 ...STRONG SOUTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA TODAY... .AN APPROACHING COLD FRONT WILL CAUSE STRONG SOUTHERLY WINDS IN MUCH OF THE SACRAMENTO VALLEY TODAY WITH STRONGEST WINDS OVER MOUNTAINOUS TERRAIN. WINDS WILL STRENGTHEN TODAY AS THE LOW APPROACHES AND THEN WEAKEN IN THE EVENING. CAZ013-066-068-260030- /O.NEW.KSTO.HW.W.0001.141025T1134Z-141026T0600Z/ /O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY 434 AM PDT SAT OCT 25 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR EASTERN SHASTA COUNTY AND HIGHER SIERRA... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING ACROSS FOOTHILLS AND WESTERN SHASTA COUNTY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTH 25 TO 30 MPH WITH GUSTS 40 TO 50 MPH FOR THE LOWER ELEVATIONS WITH GUSTS 50 TO 80 MPH OVER HIGHER ELEVATIONS. * TIMING: THROUGH 11 PM PDT. * LOCATIONS INCLUDE: LOWERS ELEVATIONS INCLUDING PARADISE. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-069-260030- /O.UPG.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/ /O.NEW.KSTO.HW.W.0001.141025T1134Z-141026T0600Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITIES OF...BURNEY...BLUE CANYON 434 AM PDT SAT OCT 25 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS 50 TO 80 MPH. * TIMING: THROUGH 11 PM PDT TONIGHT. * LOCATIONS INCLUDE: CHESTER...QUINCY...BLUE CANYON...BURNEY. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-260030- /O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 434 AM PDT SAT OCT 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS 45 TO 60 MPH. * TIMING: THROUGH 11 PM PDT TONIGHT. * LOCATIONS INCLUDE: THE COASTAL RANGE TO INCLUDE ALDER SPRINGS. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015>018-260030- /O.CON.KSTO.WI.Y.0012.141025T1200Z-141026T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITIES OF...REDDING...CHICO...SACRAMENTO 434 AM PDT SAT OCT 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS: SOUTH 25 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: THROUGH 8 PM PDT. * LOCATIONS INCLUDE: SACRAMENTO VALLEY AND THE WESTERN DELTA. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JCLAPP
470 WWUS76 KSTO 252135 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 235 PM PDT SAT OCT 25 2014 ...STRONG SOUTHERLY WINDS ACROSS INTERIOR NORTHERN CALIFORNIA TODAY... .AN APPROACHING COLD FRONT WILL CAUSE STRONG SOUTHERLY WINDS IN CENTRAL AND NORTHERN SACRAMENTO VALLEY ALONG WITH STRONG GUSTS OVER MOUNTAINOUS TERRAIN THROUGH THIS EVENING. STRONGEST WINDS WILL BE NORTH OF INTERSTATE 80. LATER THIS EVENING, WINDS ARE FORECAST TO WEAKEN. CAZ069-252245- /O.CAN.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/ WEST SLOPE NORTHERN SIERRA NEVADA- INCLUDING THE CITY OF...BLUE CANYON 235 PM PDT SAT OCT 25 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE HIGH WIND WARNING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ017-018-252245- /O.CAN.KSTO.WI.Y.0012.000000T0000Z-141026T0300Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITY OF...SACRAMENTO 235 PM PDT SAT OCT 25 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ013-066-068-260600- /O.CON.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/ /O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY 235 PM PDT SAT OCT 25 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: THROUGH 11 PM PDT. * LOCATIONS INCLUDE: CHESTER...QUINCY...PARADISE. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-260600- /O.CON.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- INCLUDING THE CITY OF...BURNEY 235 PM PDT SAT OCT 25 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THROUGH 11 PM PDT TONIGHT. * LOCATIONS INCLUDE: BURNEY. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-260600- /O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 235 PM PDT SAT OCT 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING: THROUGH 11 PM PDT TONIGHT. * LOCATIONS INCLUDE: LAKEPORT...ALDER SPRINGS. * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ015-016-260300- /O.CON.KSTO.WI.Y.0012.000000T0000Z-141026T0300Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- INCLUDING THE CITIES OF...REDDING...CHICO 235 PM PDT SAT OCT 25 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS: SOUTH 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: THROUGH 8 PM PDT. * LOCATIONS INCLUDE: CHICO...RED BLUFF...REDDING...INTERSTATE 5 * IMPACTS: POTENTIAL LOCALIZED POWER OUTAGES DUE TO DOWNED TREES... LIMBS... OR POWER POLES. RESIDENTS SHOULD SECURE LOOSE OUTDOOR OBJECTS. TAKE EXTRA CAUTION WHILE DRIVING AS ROADS WILL BE SLICK FROM RAIN IN ADDITION TO THE WIND IMPACTS. DRIVING WILL BE ESPECIALLY DIFFICULT FOR HIGH PROFILE VEHICLES. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
655 WWUS76 KSTO 260358 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 858 PM PDT SAT OCT 25 2014 CAZ013-066-068-260500- /O.CAN.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/ /O.CAN.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- INCLUDING THE CITIES OF...PARADISE...CHESTER...QUINCY 858 PM PDT SAT OCT 25 2014 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE HIGH WIND WARNING. THE WIND ADVISORY HAS BEEN CANCELLED. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ014-260500- /O.CAN.KSTO.HW.W.0001.000000T0000Z-141026T0600Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- INCLUDING THE CITY OF...BURNEY 858 PM PDT SAT OCT 25 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE HIGH WIND WARNING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ063-064-260500- /O.CAN.KSTO.WI.Y.0012.000000T0000Z-141026T0600Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- CLEAR LAKE/SOUTHERN LAKE COUNTY- INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT 858 PM PDT SAT OCT 25 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 24, 10:09 AM PDT, 2 hours 48 minutes earlier.
Area forecast discussion, Oct 24, 10:09 AM PDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1009 AM PDT Fri Oct 24 2014 .Synopsis... Warmer conditions today as a ridge of high pressure builds over the western U.S. A weather system will bring rain, mountain snow and windy conditions Saturday with showers Sunday. A brief break Monday will be followed by a chance of rain over areas north of Sacramento Tuesday and Wednesday. This precip threat will drop southward bringing rain or mountain snow over much of NORCAL for the end of the next week. && Upper level trough in the Eastern Pacific with a weak ridge over Northern California today. Areas of fog developed around Chico and south to east of Modesto this morning. Fog became dense in some locations this morning including Sacramento and Marysville so dense fog advisory is out until 10 am as Visibilities are gradually improving this morning. Temperatures this afternoon will be warmer than yesterday with mostly sunny skies and a little warmer airmass. Although temperatures will be similar to yesterday around Sacramento to Stockton with fog and low clouds this morning. The trough approaches the coast tonight increasing the clouds and spreading a threat of precipitation into the Coastal range and Shasta County around midnight and spread southeast across interior northern California Saturday. Southerly winds will increase late tonight into Saturday as the cold front and trough move inland. This will bring breezy and gust winds with gusts to around 40 mph in the Valley and up to 60 mph in the mountains so holiday decorations should be secured. Precipitation amounts are expected to be around an inch in the mountains except Shasta County mountains will see more due to good orographics. About a quarter to half an inch in the Northern Sacramento Valley to less than a tenth of inch in the northern San Joaquin Valley is expected. Some instability Saturday afternoon and evening for threat of thunderstorms. Winds should decrease Saturday evening and precipitation decreasing Sunday morning. Snow levels will start between 8000 and 9000 ft and drop to around 6000 to 7000 feet by Sunday morning. Several inches of snow are possible around Mount Lassen but only around a couple inches expected around the Sierra passes. Precipitation will taper off on Sunday with showers mainly lingering over the Shasta County and down the Sierra. Monday will be a drier and warmer day with ridge building into the area as trough shifts east. .Extended Discussion (Tuesday through Friday) Flat high pressure over the southwest U.S will keep at least the southern half of the forecast area dry Tuesday and Wednesday. The northern portions of the forecast area will see a continued threat of light rain. Daytime high temperatures under mainly cloudy skies are expected to come in a few to several degrees below normal. Another cool low pressure system dropping out of the Gulf of Alaska will bring precipitation chances southward on Thursday and Friday. Models still not showing real good consistency during this 7 to 8 day time frame however both run to run and model to model so forecast confidence not high during this time frame. && .Aviation... Lingering rainfall this morning is associated with a frontal boundary currently located along the northern coastal range and northern mountains. This is shifting north, with dry conditions to the south. Areas of dense fog around KCIC to KSCK this morning including Sacramento. Visibilities should increase aft 17z with VFR/MVFR conditions expected this afternoon. High thin clouds with winds from the south between 10-15 mph in the afternoon. A system spreads in late tonight bringing chances of rain and increasing winds. && .STO Watches/Warnings/Advisories... None. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:41 AM PDT | Dense Fog Advisory | STO | 2 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.